# SDR SIMA20140919003

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 30,367 hours, 21,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT INOPERATIVE.  R & R FIRST OFFICER'S FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
